MathSciNet Relay Station
MathSciNet bibliographic data
MR2568508 60H10 (60H35 65C30)
Fan, Zhencheng; Song, Minghui; Liu, Mingzhu The $\alpha$th moment stability for the stochastic pantograph equation. J. Comput. Appl. Math. 233 (2009), no. 2, 109–120.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement